Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling dizzy and lightheaded due to low BP. What diet should be taken?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Fri, 21 Dec 2012 in General Health
Question: I had a dizziness and lightheadedness issue. I am doing 5 days a week exercises as well. When i get the issue i dont have control of myself and feeling of falling. Is it because of sudden drop in my BP level? What kind of diet i need to use to control this.
doctor
Answered by Dr. Pavan Kumar Gupta 3 hours later
Hello XXXXXXX
Thanks for the query.
 Dizziness or lightheadedness is basically a symptom and not a disease and this is  often confused with vertigo. Vertigo is the sensation of spinning, while lightheadedness is typically considered near fainting, and weakness.
The treatment of lightheadedness depends upon correct diagnosis of the cause.
Conditions that may cause dizziness in a patient include
 Low blood pressure which in itself can be caused by anemia or dehydration due to hot and humid conditions or severe workouts resulting in electrolyte loss.
High blood pressure,
 medications like diuretics,ace inhibitors or beta blockers or if a person uses medicines like Viagra etc.
  postural or orthostatic hypotension
Diabetes,hyperthyroidism,hypothyroidism,Addison's disease etc 
Certain heart conditions 

I would advise you to consult your physician and get tested for above mentioned possibilities.Once the cause is found,a proper treatment can be instituted.
However till you get investigated,you take care of your electrolyte intake and hydrate yourself.
Take a B complex vitamin daily.
I hope to have answered your query however you may revert to me for any further query.
Best of luck
Thanks.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Pavan Kumar Gupta 1 hour later
Thanks for your prompt reply. Currently i am staying in London, UK. I am not sure whether I could able to do all the body checkups here. But i have done the complete body checkup when i came to India last time 2months back. If you need to check those, i can send those through mail.
Thanks for the reasons that you have mentioned. Low blood pressure which in itself can be caused by anemia or dehydration due to hot and humid conditions are ruled out because the country is cold country. I am suspecting that these could be severe workouts resulting in electrolyte loss. Can i take the Vitamin B tablet, doesnt that have any side effects? Can you please share your email id so that i can share my complete body checkup details.

Thanks & Regards,
XXXXXXX
doctor
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello
Take care of your hydration.
There is no side effect of B complex vitamins as they are water soluble vitamins and as such don't get accumulated in your body even if taken in quantities beyond your requirement.
Please do send your reports at this site only.
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Pavan Kumar Gupta 3 days later
I have uploaded my reports.The reports are not so clear, sorry for this. Could you please help me understanding the reports and any alertness on my health conditions.

Thanks & Regards,
XXXXXXX
doctor
Answered by Dr. Pavan Kumar Gupta 9 hours later
Hello XXXXXXX
There are no reports attached with your query.
Kindly upload them properly by going on right side of your section.
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Pavan Kumar Gupta 26 hours later
I have uploaded reports again. Can you please help me understanding the reports and any alertness on my health conditions.
Thanks & Regards,
XXXXXXX
doctor
Answered by Dr. Pavan Kumar Gupta 19 hours later
Hello XXXXXXX
I have seen your reports and find that except your blood triglycerides level,which are slightly high,all other reports are normal.
High carbohydrate intake and alcohol intake result in high triglycerides level,so you must restrict intake of these substances.
Restrict the consumption of sweets and do regular exercises to reduce your triglycerides level.
Triglycerides are a type of fat and high levels can raise your risk of heart diseases.
Most welcome to write back if you have any additional concern.
Thanks

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,   ,  
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Triglyceride

doctor1 MD

My husband is 27 years old. He feels restless all the day. He sweats and snores at the night. His report show high rbc count as 7.05 mln/cub m.m. , mean cell volume is 62.4 fl, mean cell hb is 20.3 pg, rdw cv is 16.3 %, sgpt is 67 iu/l, serum triglyceride is 161 mg/dl. Please elaborate what does all indicate to and what should we consult with a doctor. Please help.

doctor1 MD

I started using a plant based protein powder about a week ago. This past weekend I began experiencing heart palpatations. I am not overweight, I don't overeat, I have 1 caffeinated drink per day, I drink 4 beer per week (2 at a time), my last checkup (less than one year ago) all my blood work was fine including triglycerides. Is it possible that the protein powder is causing these palpatations?

doctor1 MD

i have routine blood work done yearly and last month my GFR came back 59, HCT 31, nml w/ cr 1.0. i have markers for sjogrens, not clinical diagnosis, chol 203, hdl 54, ldl 110 triglycerides 88 and BP is 110/70 s ballpark average, microprotein 44 in urine from 4 last sept. i have no other healthproblems. repeat GFR 58, HCT 37 bun/cr same, chol level same but CO2 20, and microprotein is down to 8 in urine (cut protein down to minimum..i was big protein eater). i am worried about GFR. only thing i can think of that could have caused this is taking ibuprofen/benadryl during a 3 week period when i broke my rib prior to having labs drawn..and i took the ibuprofen regularly. i drink lots of water always. also since feb, i have increased exercise phenomenally. is it possible to turn this GFR around? and how quick does kidney failure take? am i on a downward spiral? i have next appt w/ Primary doc in 1 month, am repeating labs til then. what can i do that i am not doing to retard/repair circumstances? is it permanent damage?..

doctor1 MD

Sir, My Urine report show Albumin present, Large number of puscells/HPF, Sugar Fasting is 80mg%, Post Parandial111mg%, Utric acid 49mg%, Cholestrol 191mg%. Total Cholestrol 191mg%, HDL 44MG%, Triglyceride 135mg%,LdL 120mg%.What does this report mean.

doctor1 MD

fatigue , cold sweats, headache and indigestion

doctor1 MD

Hi, I have high triglycerides (360 mg/dl). Also Vitamin D3 is less 7.5 ng/ml. Let me know if I need to use any medicine. Attached the blood report. Thanks, XXXX

doctor1 MD

I had a blood test on Monday. I had just got home from a vacation in Mexico on Friday where I drank a lot of alcohol. My blood test came back today and they are saying my triglycerides are at 260